Alert archive / Georgia / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 489, NWS Atlanta, GA

August 11, 20234 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Aug 11, 2023, 5:32 PM EDT for 4 counties in Georgia. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 11, 2023, 5:32 PM EDT (21:32 UTC)
Expired
Aug 11, 2023, 5:57 PM EDT
In force
25 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Bartow County, GA, Gordon County, GA, Murray County, GA, Whitfield County, GA

The radar

The Northeast Alabama radar (KHTX), 130 km from the middle of the area, began a volume at 21:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.5 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2023-08-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1461 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2023-08-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 110 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1461 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
968 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
110 m²/s²
0-3 km storm-relative helicity
140 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.6

Open this sounding in Storm Lab

The text

As transmitted.

412 
WUUS52 KFFC 112132
SVRFFC
GAC015-129-213-313-112215-
/O.NEW.KFFC.SV.W.0489.230811T2132Z-230811T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
532 PM EDT Fri Aug 11 2023

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Southwestern Murray County in northwestern Georgia...
  Southeastern Whitfield County in northwestern Georgia...
  Eastern Gordon County in northwestern Georgia...
  Northeastern Bartow County in northwestern Georgia...

* Until 615 PM EDT.

* At 531 PM EDT, a severe thunderstorm was located over Nickelsville,
  or 10 miles northeast of Calhoun, moving south at 25 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Dalton, Calhoun, Resaca, Fairmount, Ranger, Carters, Sonoraville,
  Ramhurst, Redbud, Folsom, Tilton, Audubon, Oakman, Funkhouser,
  Nickelsville, and North Georgia Speedway.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3471 8474 3454 8465 3446 8465 3444 8466
      3436 8466 3432 8486 3472 8497
TIME...MOT...LOC 2131Z 339DEG 20KT 3462 8484 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
SM
2 follow-up statements
974 
WWUS52 KFFC 112152
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
552 PM EDT Fri Aug 11 2023

GAC213-313-112202-
/O.CAN.KFFC.SV.W.0489.000000T0000Z-230811T2215Z/
Murray GA-Whitfield GA-
552 PM EDT Fri Aug 11 2023

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN MURRAY AND
SOUTHEASTERN WHITFIELD COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area.Therefore, the warning has been cancelled.

LAT...LON 3453 8467 3436 8466 3432 8486 3454 8492
TIME...MOT...LOC 2152Z 339DEG 20KT 3451 8479 

$$

GAC015-129-112215-
/O.CON.KFFC.SV.W.0489.000000T0000Z-230811T2215Z/
Gordon GA-Bartow GA-
552 PM EDT Fri Aug 11 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR SOUTHEASTERN GORDON AND NORTHEASTERN BARTOW COUNTIES...

At 552 PM EDT, a severe thunderstorm was located over Redbud, or 8
miles east of Calhoun, moving south at 25 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Calhoun, Fairmount, Ranger, Sonoraville, Redbud, Folsom, and
Funkhouser.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3453 8467 3436 8466 3432 8486 3454 8492
TIME...MOT...LOC 2152Z 339DEG 20KT 3451 8479 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
SM
578 
WWUS52 KFFC 112157
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
557 PM EDT Fri Aug 11 2023

GAC015-129-112206-
/O.CAN.KFFC.SV.W.0489.000000T0000Z-230811T2215Z/
Gordon GA-Bartow GA-
557 PM EDT Fri Aug 11 2023

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GORDON AND
NORTHEASTERN BARTOW COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.

LAT...LON 3453 8467 3436 8466 3432 8486 3454 8492
TIME...MOT...LOC 2154Z 339DEG 20KT 3449 8478 

$$
SM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 11, 3:21 PM EDT, 2 hours 11 minutes earlier.

Area forecast discussion, Aug 11, 3:21 PM EDT, 2 hours 11 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
321 PM EDT Fri Aug 11 2023

.SHORT TERM...
(This afternoon through Saturday)

MCV that came through with an MCS this morning has moved east of the
CWA this afternoon. 500mb analysis shows another little shortwave
moving in from east central AL. This feature will continue to help
fire showers and thunderstorms across central and south central
portions of the CWA through this evening.  Strong storms are likely,
with a few severe storms possible, mainly across SW portions of the
CWA. The primary severe weather hazard would be damaging wind gusts.
Localized flooding is also possible...especially across west central
GA which has received 1"- 2" of rainfall already today.

The shortwave moving in from east central AL is interacting with a
weak frontal boundary situated just south of the Interstate 20
corridor. This boundary, and the NW flow aloft, are progged to go
anywhere through the short term period of the forecast. The hi- res
models continue to struggle with the anomalous NW flow aloft and
will base the pops this afternoon on current radar trends.

The forecast is a little bit more nebulous for tomorrow. Some of the
hi-res models are picking up on a wave/MCS moving in from the north
tomorrow afternoon. Since all models have trouble resolving these
MCS systems, have kept the pops limited to chance. However, the HRRR
did pretty good with the timing of this mornings MCS/MCV at this
time yesterday. It did struggle a bit with coverage though.

Temps are expected to be slightly above normal for Sunday with
continued high dewpoints. Have gone ahead and issued a Heat Advisory
for portions of the CWA. Some areas around Macon will have to be
watched for an Excessive Heat Warning if dewpoints are higher than
currently forecast.

NListemaa

&&

.LONG TERM...
(Sunday morning through next Thursday)

Main Forecast Points:

-Afternoon showers and storms expected through much of the extended
forecast with coverage and location tied to any remnant boundaries
and timing of weak mid-level disturbances.

-Heat returns this weekend and will stick around through early next
week. Forecast heat indices may warrant heat headlines particularly
for areas along and south of I-2O at the start of the long term.
Have issued an Excessive Heat Watch for portions of central and
south GA for Monday afternoon.

By Sunday, much of the southern U.S. will largely remain situated
beneath a flattened 500mb ridge with high pressure across the
southeast at the surface. As for what this means for us in
Georgia...heat and lower coverage of storms at least for the first
half of the long term. Warm temperatures and high dewpoints (mid to
upper 70s) will result in heat indices likely approaching excessive
heat warning criteria across much of south-central GA both Sunday
and Monday. Please make sure you're taking care of yourself and
loved ones if you are partaking in any outdoor activities.

Any weak disturbances that make it through the mid-level flow may
aid in higher coverage of storms though largely expecting diurnal
storms (more typical of this time of year) through a good portion of
the period. Guidance remains consistent in depicting a more notable
trough that will translate across the Great Lakes Regions during the
Monday/Tuesday timeframe. Presently, the highest coverage of showers
and storms during the long term looks to be associated with this
system. The frontal boundary associated with this feature may
provide us with some much needed relief in the way of drier air
(lower PWs and dewpoints) slated to move in after the system moves
through. Similarly, this will push higher rain chances further south
and east.

07&&

.AVIATION...
(18Z TAFS)
Issued at 129 PM EDT Fri Aug 11 2023

Heavier SHRA/TSRA should slide just to the south of ATL this
afternoon. Some patchy MVFR fog is possible overnight. Models are
not currently progging bkn IFR cigs at ATL overnight, but there is
some potential. Will keep SCT for now. Winds should remain on the
west side, but probably go light/vrb for a time overnight. Hi-res
models are struggling with additional precip for tomorrow...could
be more diurnal in nature but another wave could come through in
the mid/late afternoon.

//ATL Confidence...18Z Update...
Med confidence.

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          71  92  73  95 /  10  30  30  20
Atlanta         73  92  74  96 /   0  30  30  20
Blairsville     65  86  68  88 /   0  30  20  40
Cartersville    71  91  71  94 /   0  30  30  20
Columbus        74  95  76  99 /  10  30  30  20
Gainesville     70  90  73  94 /   0  30  20  30
Macon           73  95  75  98 /  10  20  30  20
Rome            72  91  73  95 /   0  30  30  30
Peachtree City  71  93  72  97 /  10  30  30  20
Vidalia         73  95  76  97 /  30  20  30  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Heat Advisory from 10 AM to 8 PM EDT Saturday for GAZ039-049>051-
058>062-069>076-078>086-089>098-102>113.

Excessive Heat Watch from Sunday morning through Sunday evening
for GAZ039-049>051-058>062-069>076-078>086-089>098-102>113.

&&

SHORT TERM...NListemaa
LONG TERM....07
AVIATION...NListemaa
Hazardous weather outlook, Aug 11, 3:37 PM EDT, 1 hour 55 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
337 PM EDT Fri Aug 11 2023

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-121045-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
337 PM EDT Fri Aug 11 2023

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered thunderstorms will be possible once again in the
afternoon and early evening with highest chances south of I-20. An
isolated severe thunderstorm is possible. Damaging wind gusts
will be the primary severe weather hazard. Localized flooding will
also be possible.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

Periods of thunderstorm activity will continue through next
Thursday. The highest storm chances will occur during the
afternoon and evening hours each day.

A Heat Advisory has been issued for portions of central and
southern Georgia for Saturday, mainly along and south of a line
from Washington to Madison to Pine Mountain. Heat Index values
around 105 degrees are likely. Some areas near Macon could
approach Excessive Heat Warning criteria.

An Excessive Heat Watch has been issued for portions of central
and southern Georgia for Sunday, mainly along and south of a line
from Washington to Madison to Pine Mountain. Heat Index values
around 110 degrees are possible.

Heat Index values will remain high for portions of central and
southern Georgia through early next week. Additional Advisories
and/or Warnings may be needed. Take extra precautions and drink
plenty of fluids if you plan to spend time outside this weekend or
early next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Aug 11, 4:42 PM EDT, 50 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
442 PM EDT Fri Aug 11 2023

GAZ104>106-112115-
Crisp GA-Dooly GA-Sumter GA-
442 PM EDT Fri Aug 11 2023

...A strong thunderstorm will impact portions of south central Dooly,
southeastern Sumter and northwestern Crisp Counties through 515 PM
EDT...

At 442 PM EDT, a strong thunderstorm was near Scrutchins, or 11 miles
south of Americus, moving east at 10 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Americus, Leslie, De Soto, Desoto, Cobb, Sumter, Lamar, Fort Early,
Georgia Veterans Memorial St Pk, Maddox, and Huntington.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
central and west central Georgia.

&&

LAT...LON 3186 8394 3186 8393 3190 8393 3191 8392
      3191 8428 3205 8428 3206 8386 3185 8391
      3185 8394
TIME...MOT...LOC 2042Z 288DEG 8KT 3192 8416

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

SM
Special weather statement, Aug 11, 4:44 PM EDT, 48 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
444 PM EDT Fri Aug 11 2023

GAZ110-111-112115-
Wheeler GA-Telfair GA-
444 PM EDT Fri Aug 11 2023

...A strong thunderstorm will impact portions of Telfair and
southwestern Wheeler Counties through 515 PM EDT...

At 444 PM EDT, a strong thunderstorm was over Workmore, or 8 miles
south of McRae, moving east at 20 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
McRae, Lumber City, Scotland, Jacksonville, Towns, Horse Creek Wma,
Spring Hill, Jordan, and Workmore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3179 8297 3199 8305 3213 8270 3194 8260
      3192 8265 3192 8268 3190 8269 3190 8270
      3186 8276 3186 8278 3185 8279 3184 8278
      3181 8282 3182 8284 3178 8286 3178 8289
      3179 8290
TIME...MOT...LOC 2044Z 252DEG 16KT 3194 8291

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

SM
Special weather statement, Aug 11, 5:08 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
508 PM EDT Fri Aug 11 2023

GAZ024-112145-
Banks GA-
508 PM EDT Fri Aug 11 2023

...A strong thunderstorm will impact portions of northeastern Banks
County through 545 PM EDT...

At 508 PM EDT, a strong thunderstorm was over Mount Airy, or near
Clarkesville, moving southeast at 15 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Pinefield Crossroads and Hollingsworth.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3448 8347 3446 8340 3442 8338 3435 8339
      3436 8340 3448 8356 3449 8354
TIME...MOT...LOC 2108Z 309DEG 14KT 3455 8347

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

SM
Special weather statement, Aug 11, 5:09 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
509 PM EDT Fri Aug 11 2023

GAZ110>112-112145-
Wheeler GA-Telfair GA-Montgomery GA-
509 PM EDT Fri Aug 11 2023

...A strong thunderstorm will impact portions of east central
Telfair, southeastern Wheeler and southern Montgomery Counties
through 545 PM EDT...

At 509 PM EDT, a strong thunderstorm was over Towns, or 10 miles
northwest of Hazlehurst, moving east at 25 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Lumber City, Uvalda, Alston, Towns, Spring Hill, Jordan, and
Charlotteville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3186 8281 3202 8282 3211 8246 3197 8248
      3196 8250 3195 8248 3195 8249 3196 8253
      3196 8257 3193 8259 3194 8260 3192 8265
      3192 8268 3191 8268 3190 8269 3190 8270
      3186 8276
TIME...MOT...LOC 2109Z 262DEG 20KT 3197 8274

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

SM
Special weather statement, Aug 11, 5:12 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
512 PM EDT Fri Aug 11 2023

GAZ004-005-012-112145-
Whitfield GA-Gordon GA-Murray GA-
512 PM EDT Fri Aug 11 2023

...A strong thunderstorm will impact portions of southwestern Murray,
southeastern Whitfield and central Gordon Counties through 545 PM
EDT...

At 512 PM EDT, a strong thunderstorm was near Dalton, moving south at
20 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Dalton, Calhoun, Chatsworth, Resaca, Ranger, Carters, Ramhurst,
Redbud, Tilton, Audubon, Oakman, Nickelsville, and North Georgia
Speedway.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3479 8476 3450 8465 3449 8466 3444 8499
      3481 8502
TIME...MOT...LOC 2112Z 343DEG 16KT 3474 8491

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

SM
Special weather statement, Aug 11, 5:22 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
522 PM EDT Fri Aug 11 2023

GAZ020-031-032-112145-
Cobb GA-Bartow GA-Paulding GA-
522 PM EDT Fri Aug 11 2023

...A strong thunderstorm will impact portions of northeastern
Paulding, northwestern Cobb and southeastern Bartow Counties through
545 PM EDT...

At 521 PM EDT, a strong thunderstorm was over Cartersville, moving
south at 15 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Cartersville, Kennesaw, Acworth, Emerson, George Washington Carver St
Pk, Burnt Hickory Ridge, and Red Top Mountain State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3423 8489 3425 8470 3416 8466 3408 8466
      3408 8462 3405 8461 3400 8485
TIME...MOT...LOC 2121Z 342DEG 11KT 3419 8479

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

SM

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 11, 5:37 AM EDTSpecial Weather StatementFFCChattooga, Floyd53 min
Aug 11, 6:33 AM EDTSpecial Weather StatementFFCCarroll42 min
Aug 11, 7:17 AM EDTSpecial Weather StatementFFCCarroll, Coweta, Heard43 min
Aug 11, 7:58 AM EDTSpecial Weather StatementFFCTroup32 min
Aug 11, 8:31 AM EDTSpecial Weather StatementFFCHarris44 min
Aug 11, 8:42 AM EDTSpecial Weather StatementFFCButts, Gwinnett, Jasper, Lamar, Monroe, Newton and 2 more48 min
Aug 11, 9:30 AM EDTSpecial Weather StatementFFCBaldwin, Barrow, Clarke, Greene, Hancock, Morgan and 4 more30 min
Aug 11, 10:06 AM EDTSpecial Weather StatementFFCBaldwin, Greene, Hancock, Oglethorpe, Taliaferro, Warren and 1 more39 min
Aug 11, 11:09 AM EDTSpecial Weather StatementFFCCoweta, Troup51 min
Aug 11, 11:31 AM EDTSpecial Weather StatementFFCHarris, Troup29 min
Aug 11, 12:34 PM EDTSpecial Weather StatementFFCCoweta26 min
Aug 11, 12:58 PM EDTSpecial Weather StatementFFCCoweta, Fayette32 min
Aug 11, 1:19 PM EDTSpecial Weather StatementFFCTroup26 min
Aug 11, 1:21 PM EDTSpecial Weather StatementFFCSpalding24 min
Aug 11, 1:41 PM EDTSpecial Weather StatementFFCCoweta34 min
Aug 11, 1:51 PM EDTSpecial Weather StatementFFCMeriwether, Pike, Upson24 min
Aug 11, 1:57 PM EDTSpecial Weather StatementFFCTalbot33 min
Aug 11, 2:12 PM EDTSpecial Weather StatementFFCPike, Upson33 min
Aug 11, 2:19 PM EDTSpecial Weather StatementFFCTalbot26 min
Aug 11, 2:42 PM EDTSpecial Weather StatementFFCMacon, Peach, Taylor33 min
Aug 11, 3:26 PM EDTSevere Thunderstorm WarningFFCStewart49 min
Aug 11, 3:31 PM EDTExcessive Heat WatchFFCBaldwin, Bibb, Bleckley, Butts, Chattahoochee, Crawford and 42 more23 hr
Aug 11, 3:31 PM EDTHeat AdvisoryFFCBaldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 75 more28 hr
Aug 11, 4:00 PM EDTSpecial Weather StatementFFCMurray30 min
Aug 11, 4:09 PM EDTSpecial Weather StatementFFCStewart36 min
Aug 11, 4:10 PM EDTSpecial Weather StatementFFCSumter35 min
Aug 11, 4:39 PM EDTSpecial Weather StatementFFCMurray36 min
Aug 11, 4:41 PM EDTSpecial Weather StatementFFCStewart34 min
Aug 11, 4:42 PM EDTSpecial Weather StatementFFCSumter33 min
Aug 11, 4:44 PM EDTSpecial Weather StatementFFCTelfair, Wheeler31 min
Aug 11, 5:08 PM EDTSpecial Weather StatementFFCBanks37 min
Aug 11, 5:09 PM EDTSpecial Weather StatementFFCWheeler36 min
Aug 11, 5:12 PM EDTSpecial Weather StatementFFCGordon, Whitfield33 min
Aug 11, 5:22 PM EDTSpecial Weather StatementFFCBartow23 min
Aug 11, 5:36 PM EDTSpecial Weather StatementFFCBanks24 min
Aug 11, 5:44 PM EDTSpecial Weather StatementFFCCobb31 min
Aug 11, 5:55 PM EDTSpecial Weather StatementFFCToombs35 min
Aug 11, 6:01 PM EDTSpecial Weather StatementFFCBartow29 min
Aug 11, 6:52 PM EDTSpecial Weather StatementFFCDouglas23 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.